MathSciNet Relay Station
MathSciNet bibliographic data
MR2952181 47H10
Akkouchi, Mohamed Common fixed point theorems for two selfmappings of a b-metric space under an implicit relation. Hacet. J. Math. Stat. 40 (2011), no. 6, 805–810.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement